# SDR AALA981297

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Part number: 654T00083
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0037 - ON TAKEOFF UPON RAISING THE GEAR, THE GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURES.   THE GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED EVEN WHEN THE GEAR WAS DOWN AND LOCKED.  GEAR WAS LEFT IN THE DOWN AND LOCKED POSITION AND AN EMERGENCY LANDING AT ORD WAS ACCOMPLISHED WITHOUT INCIDENT.  REPLACED MLG ASSY.  SWUNG GEAR. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
